MAUDE Adverse Event Report: ABBOTT IRELAND ALINITY I CEA REAGENT KIT; SYSTEM, TEST, CARCINOEMBRYONIC ANTIGEN

ABBOTT IRELAND ALINITY I CEA REAGENT KIT; SYSTEM, TEST, CARCINOEMBRYONIC ANTIGEN
Model Number 07P6220
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed discrepant alinity i cea results for a 77-year-old female patient.The following data was provided: july result (lot 36540fn00) = 120.4 ng/ml, august result (lot 36543fn00) = 25.58 ng/ml, september result (lot 39407fn00) = 79.6 ng/ml, october result (lot 39407fn00) = 22.9 ng/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available. initial reporter name and address (b)(6).Initial reporter phone number: (b)(6).
 
Additional Manufacturer Narrative
The complaint investigation for discrepant (erratic/variable) alinity i cea (carcinoembryonic antigen) results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and in house testing of a retained reagent kit.Return testing was not completed as returns were not available.Trending review did not identify any trends for the issue for the product.Device history record review did not identify any non-conformances or deviations.The overall performance of alinity i cea (carcinoembryonic antigen) reagents in the field was reviewed using data from customers worldwide and suggested that the performance is acceptable and as expected.In-house retained reagent kits of the complaint lots were tested, and all specifications were met indicating that the lots are performing acceptably.Labeling was reviewed and found to adequately address the issue under review.No systemic issue or deficiency with the alinity i cea (carcinoembryonic antigen) reagent lots 36543fn00 were identified.

Brand Name
ALINITY I CEA REAGENT KIT
Common Device Name
SYSTEM, TEST, CARCINOEMBRYONIC ANTIGEN
Manufacturer (Section D)
ABBOTT IRELAND
finisklin business park
sligo F91VY 44
EI  F91VY44
Manufacturer (Section G)
ABBOTT IRELAND
finisklin business park
sligo F91VY 44
EI   F91VY44
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key15687189
Report Number3008344661-2022-00151
Device Sequence Number7368060
Product Code DHX
UDI-Device Identifier00380740130855
UDI-Public00380740130855
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K990774
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model Number07P6220
Device Catalogue Number07P62-20
Device Lot Number36543FN00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/06/2022
Supplement Date Received by Manufacturer12/20/2022
Initial Report FDA Received Date10/27/2022
Supplement Report FDA Received Date01/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, AI20669; ALNTY I PROCESSING MODU, 03R65-01, AI20669
Patient Age77 YR
Patient SexFemale